Repository: Freie Universität Berlin, Math Department

Browse by Projects

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item Type | No Grouping
Jump to: 2018 | 2017 | 2016
Number of items: 21.

2018

Donati, L. and Heida, M. and Weber, M. and Keller, B. (2018) Estimation of the infinitesimal generator by square-root approximation. Journal of Physics: Condensed Matter, 30 (42). p. 425201. ISSN 0953-8984, ESSN: 1361-648X

Mielke, A. and Rossi, R. and Savaré, G. (2018) Global existence results for viscoplasticity at finite strain. Archive for Rational Mechanics and Analysis, 227 (1). pp. 423-475. ISSN Print: 0003-9527; Online: 1432-0673

2017

Heida, M. and Kornhuber, R. and Podlesny, J. (2017) Fractal homogenization of multiscale interface problems. SFB 1114 Preprint in arXiv . pp. 1-17. (Submitted)

Heida, M. and Neukamm, S. and Varga, M. (2017) Stochastic unfolding and homogenization. SFB 1114 Preprint at WIAS 12/2017 . pp. 1-45. (Unpublished)

Liero, M. and Mielke, A. and Savaré, G. (2017) Optimal Entropy-Transport problems and a new Hellinger-Kantorovich distance between positive measures. Invent. math. . pp. 1-149. ISSN 1432-1297 (online)

Mielke, A. and Patterson, R. I. A and Peletier, M. A. and Renger, M. (2017) Non-equilibrium thermodynamical principles for chemical reactions with mass-action kinetics. SIAM Journal on Applied Mathematics, 77 (4). pp. 1562-1585. ISSN 1095-712X (online)

Heida, M. (2017) On Convergences of square-root approximation scheme to Fokker--Planck operator. SFB 1114 Preprint at WIAS 05/2017 . pp. 1-30. (Unpublished)

Heida, M. (2017) Stochastic homogenization of rate-independent systems and applications. Continuum Mech. Thermodyn., 29 (3). pp. 853-894. ISSN 1432-0959 (online) 0935-1175 (print)

Gussmann, P. and Mielke, A. (2017) Linearized elasticity as Mosco-limit of finite elasticity in the presence of cracks. Adv. Calc. Var. . (Submitted)

Flegel, F. and Heida, M. and Slowik, M. (2017) Homogenization theory for the random conductance model with degenerate ergodic weights and unbounded-range jumps. SFB 1114 Preprint in arXiv:1702.02860 . (Unpublished)

Heida, M. and Schweizer, B. (2017) Stochastic homogenization of plasticity equations. ESAIM: Control, Optimisation and Calculus of Variations . pp. 1-30. (Submitted)

Liero, M. and Mielke, A. and Peletier, M. A. and Renger, M. (2017) On microscopic origins of generalized gradient structures. Discrete and Continuous Dynamical Systems - Series S, 10 (1).

Heida, M. and Nesenenko, S. (2017) Stochastic homogenization of rate-dependent models of monotone type in plasticity. SFB 1114 Preprint in arXiv:1701.03505 . pp. 1-26. (Unpublished)

Heida, M. and Mielke, A. (2017) Averaging of time-periodic dissipation potentials in rate-independent processes. Discrete and Continuous Dynamical Systems - Series S, 10 (6). pp. 1303-1327.

Mielke, A. (2017) Three examples concerning the interaction of dry friction and oscillations. In: Trends on Application of Mathematics to Mechanics. Springer INdAM series. (In Press)

Mielke, A. and Mittnenzweig, M. (2017) Convergence to Equilibrium in Energy-Reaction–Diffusion Systems Using Vector-Valued Functional Inequalities. Journal of Nonlinear Science . pp. 1-42. ISSN 1432-1467 (online)

2016

Heida, M. and Patterson, R. I. A and Renger, M. (2016) The space of bounded variation with infinite-dimensional codomain. SFB 1114 Preprint in WIAS Preprint No. 2353 . pp. 1-31. (Submitted)

Bonetti, E. and Rocca, E. and Rossi, R. and Thomas, M. (2016) A rate-independent gradient system in damage coupled with plasticity via structured strains. ESAIM: Proceedings and Surveys, 54 . pp. 54-69.

Liero, M. and Mielke, A. and Savaré, G. (2016) Optimal Transport in Competition with Reaction: The Hellinger--Kantorovich Distance and Geodesic Curves. SIAM J. Math. Anal., 48 (2). pp. 2869-2911. ISSN 1095-7154 (online)

Mielke, A. and Peletier, M. A. and Renger, M. (2016) A generalization of Onsager's reciprocity relations to gradient flows with nonlinear mobility. Journal of Non-Equilibrium Thermodynamics, 41 (2).

Mielke, A. and Rossi, R. and Savaré, G. (2016) Balanced-Viscosity solutions for multi-rate systems. Journal of Physics: Conference Series, 727 . pp. 1-27.

This list was generated on Fri Nov 16 11:46:08 2018 CET.